# SDR CALA2016012595018

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 654+121, UPPER T CAP LBL 41, AROUND FASTENER HOLE UPPER SURFACE & SEPARATED METAL UNDER NUTPLATE LOWER SURFACE.  R & R T CA P IN FWD CARGO BS 654+121 IAW SRM 51-40-02 & DWG 143T1229.
